RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Suleimanov, N M

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:72
Abstract pages:342
Full texts:166
References:29

http://www.mathnet.ru/eng/person23219
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/242683

Publications in Math-Net.Ru
1982
1. N. M. Suleimanov, “On a refinement of Wiman-Valiron type estimates for solutions of evolution equations”, Dokl. Akad. Nauk SSSR, 265:3 (1982),  545–546  mathnet  mathscinet  zmath
2. N. M. Suleimanov, “Estimates of Wiman–Valiron type for solutions of differential equations”, Differ. Uravn., 18:1 (1982),  176–177  mathnet  mathscinet  zmath
1981
3. N. M. Suleimanov, “Theorems of Wiman–Valiron type for solutions of parabolic equations”, Mat. Sb. (N.S.), 115(157):1(5) (1981),  74–97  mathnet  mathscinet  zmath; Math. USSR-Sb., 43:1 (1982), 63–84
1980
4. N. M. Suleimanov, “Estimates of Wiman–Valiron type for power series with finite radius of convergence, and their sharpness”, Dokl. Akad. Nauk SSSR, 253:4 (1980),  822–824  mathnet  mathscinet  zmath
5. N. M. Suleimanov, “On the sharpness of estimates of Wiman-Valiron type for solutions of evolution equations”, Dokl. Akad. Nauk SSSR, 253:3 (1980),  541–544  mathnet  mathscinet  zmath
6. N. M. Suleimanov, “On estimates of Wiman–Valiron type for solutions of parabolic equations”, Dokl. Akad. Nauk SSSR, 250:3 (1980),  577–580  mathnet  mathscinet  zmath
7. N. M. Suleimanov, “Theorems of Wiman–Valiron type for solutions of inverse-parabolic equations”, Differ. Uravn., 16:10 (1980),  1816–1825  mathnet  mathscinet  zmath
1979
8. N. M. Suleimanov, “Behavior of the solutions of second-order nonlinear elliptic equations with a linear principal part”, Dokl. Akad. Nauk SSSR, 247:4 (1979),  805–809  mathnet  mathscinet  zmath
1978
9. N. M. Suleimanov, “On the behavior of solutions of the Dirichlet problem for nonlinear equations in unbounded domains”, Dokl. Akad. Nauk SSSR, 239:4 (1978),  797–799  mathnet  mathscinet  zmath
1977
10. N. M. Suleimanov, “On estimates of Wiman–Valiron type for the solutions of inverse parabolic equations”, Dokl. Akad. Nauk SSSR, 236:6 (1977),  1315–1318  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019